# SDR UALA2010080502845

- Difficulty date: August 5, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 77,146 hours, 12,509 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 3964622
- Part serial: 5
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R PACK OFF EICAS AND PACK OFF LIGHT WITH ENG BLEED ON 32 PSI. SUPPLEMENTAL DATA UPDATE REPLACED LOW LIMIT CONTROL VALVE, NO HELP. REPLACED FLOW CONTROL SHUTOFF VALVE, PACK CHECKED NORMAL.
